Uniqueness of weak solutions for a pseudo-parabolic equation modeling two phase flow in porous media

X. Cao, I.S. Pop

Research output: Book/ReportReportAcademic

104 Downloads (Pure)

Abstract

In this paper, we prove the uniqueness of weak solutions for a pseudoparabolic equation modeling two-phase flow in a porous medium, where dynamic effects are included in the capillary pressure.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages9
Publication statusPublished - 2014

Publication series

NameCASA-report
Volume1426
ISSN (Print)0926-4507

Fingerprint Dive into the research topics of 'Uniqueness of weak solutions for a pseudo-parabolic equation modeling two phase flow in porous media'. Together they form a unique fingerprint.

Cite this